Tilted Euler characteristic densities for Central Limit random fields, with application to ``bubbles''

Chamandy, N., Worsley, K. J., Taylor, J., Gosselin, F. . The Annals of Statistics 2008. 36 (5) :2471-2507

Locate this article in:

Bibtex

@article{CIS-261116,
  Author = {Chamandy, N. and Worsley, K. J. and Taylor, J. and Gosselin, F.},
  Title = {Tilted Euler characteristic densities for Central Limit random fields, with application to ``bubbles''},
  Journal = {The Annals of Statistics},
  Volume = {36},
  Number = {5},
  Year = {2008},
  Pages = {2471--2507},
  Keywords = {quasi-Monte Carlo, Digital nets, randomized quasi-Monte Carlo, monomial rules, Saddlepoint approximation, Poisson process, Excursion set, Threshold, Isotropic field}
}

Similar articles